# SDR SWIA202157877

- Difficulty date: March 4, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON SERVICE DOOR FORWARD LOWER PAN.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED SVC DOOR  LWR FWD BEAM WITH NEW SERVICABLE P/N 601R38437-2 REF REO 601R-52-41-460 REV-- DATED 2021-03-25, BOMBARDIER DWG 601R38304 REV BN, CRJ 200 SRM 51-42-12, 51-42-22, 51-42-21 AND 51-42-06. / COMPLIED WITH TASK CARD 51-900-1003-SKY.  / PERFORMED PRESSURIZATION OF THE AIRCRAFT TO DO A LEAK CHECK OF THE SERVICE DOOR, REF. CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD
